We prove C 1,ν -regularity for local minimizers of the multi-phase energy: w↦∫Ω|Dw| p +a(x)|Dw| q +b(x)|Dw| s dx, under sharp assumptions relating the couples (p,q) and (p,s) to the Hölder exponents of the modulating coefficients a(⋅) and b(⋅), respectively.

Regularity for multi-phase variational problems / De Filippis, C.; Oh, J.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 267:3(2019), pp. 1631-1670. [10.1016/j.jde.2019.02.015]

Regularity for multi-phase variational problems

De Filippis C.;
2019

Abstract

We prove C 1,ν -regularity for local minimizers of the multi-phase energy: w↦∫Ω|Dw| p +a(x)|Dw| q +b(x)|Dw| s dx, under sharp assumptions relating the couples (p,q) and (p,s) to the Hölder exponents of the modulating coefficients a(⋅) and b(⋅), respectively.
Regularity for multi-phase variational problems / De Filippis, C.; Oh, J.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 267:3(2019), pp. 1631-1670. [10.1016/j.jde.2019.02.015]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902738
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 43
  • ???jsp.display-item.citation.isi??? 46
social impact